MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V Medex Hi-Flo 3 Gang, 4-Way Manifold w/MLL; Stopcock, i.V. Set

ICU Medical Healthcare Manufacturing S.A. de C.V Medex Hi-Flo 3 Gang, 4-Way Manifold w/MLL; Stopcock, i.V. Set
Catalog Number MX4345LM
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during therapy, the manifold was cracked and begin to leak.This issue which resulted in critically ill and unstable decompensating, also bp drastically dropping and nearly coding for the patient, including possible exposure to the drug.The manifold was replaced and epinephrine was administered to stabilize the patient.There was patient involvement and harm was reported.

Brand Name
Medex Hi-Flo 3 Gang, 4-Way Manifold w/MLL
Common Device Name
Stopcock, i.V. Set
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V
carretera miguel alemán km21.7
parque industrial monterrey
apodaca nuevo leon NA 66603
MX  66603
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 60045
+1(224)706-2300
MDR Report Key50101319
Report Number1526863-2026-00160
Device Sequence Number18652003
Product Code FMG
UDI-Device Identifier10351688507594
UDI-Public(01)10351688507594
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4345LM
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown